Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On macroscopic dimension of rationally essential manifolds

Alexander Dranishnikov

Geometry & Topology 15 (2011) 1107–1124
Abstract

We construct a counterexamples in dimensions n > 3 to Gromov’s conjecture that the macroscopic dimension of rationally essential n–dimensional manifolds equals n.

Keywords
macroscopic dimension, essential manifold
Mathematical Subject Classification 2000
Primary: 53C23
Secondary: 20J06, 55N91, 55M10, 57N65
References
Publication
Received: 29 April 2010
Revised: 11 April 2011
Accepted: 8 May 2011
Published: 30 June 2011
Proposed: Steve Ferry
Seconded: David Gabai, Ronald J Stern
Authors
Alexander Dranishnikov
Department of Mathematics
University of Florida
358 Little Hall
Gainesville
Florida 32611-8105
USA